# SDR ASOA2015072713557

- Difficulty date: July 27, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 31,123 hours, 28,798 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SEAT RAIL FROM FS 409+112-FS 559+4 HAS SEVERAL AREAS OF CORROSION AROUND SCREWS.  REMOVED LT FLOOR SEAT RAIL FROM FS 409+112 TO FS 559+4 IAW AMM 53-01-11-000-802 AND SRM 51-41-02.  LOCATED HOLES IN BULK MATERIAL, PN N126-2075, P/O W35264, FS 409+112-FS 559+4 LT IAW SRM 51-40-11.  C/W REO 601R-53-00-485, REV DATED 09/28/12. FABRICATED AND INSTALLED SEAT RAILS IAW GREO 601R-53-00-485, REV A.
